Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 46, Number 6 (2016), 1795-1851.
Symbol calculus of square-integrable operator-valued maps
We develop an abstract framework for the investigation of quantization and dequantization procedures based on orthogonality relations that do not necessarily involve group representations. To illustrate the usefulness of our abstract method, we show that it behaves well with respect to infinite tensor products. This construction subsumes examples from the study of magnetic Weyl calculus, magnetic pseudo-differential Weyl calculus, metaplectic representation on locally compact abelian groups, irreducible representations associated with finite-dimensional coadjoint orbits of some special infinite-dimensional Lie groups, and square-integrability properties shared by arbitrary irreducible representations of nilpotent Lie groups.
Rocky Mountain J. Math., Volume 46, Number 6 (2016), 1795-1851.
First available in Project Euclid: 4 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 46L65: Quantizations, deformations
Secondary: 22E66: Analysis on and representations of infinite-dimensional Lie groups 35S05: Pseudodifferential operators 46H30: Functional calculus in topological algebras [See also 47A60] 46K15: Hilbert algebras
Beltiţă, Ingrid; Beltiţă, Daniel; Măntoiu, Marius. Symbol calculus of square-integrable operator-valued maps. Rocky Mountain J. Math. 46 (2016), no. 6, 1795--1851. doi:10.1216/RMJ-2016-46-6-1795. https://projecteuclid.org/euclid.rmjm/1483520428